# SDR UALA2008121206862

- Difficulty date: December 12, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 32,311 hours, 4,082 cycles
- Engine: Pwa PW40903
- Engine time: 54,003 hours, 18,032 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Switch
- Part number: 42D395
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 2 ENG FUEL DIFFERENTIAL SWITCH HAS WORN CONNECTOR THREADS.  FOUND CONNECTOR LOOSE AND FLOATING ON WORN THREADS.  INSTALLED NEW DIFFERENTIAL PRESSURE SWITCH UP TO, BUT NOT INCLUDING ITEM 3, H, (6) OF MM 73-34-01.
